It is currently Tue Apr 24, 2018 6:44 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 12 posts ] 
Author Message
PostPosted: Mon Mar 19, 2018 12:02 pm 
Offline
Average Poster
Average Poster

Joined: Tue Jul 25, 2017 6:33 pm
Posts: 4
Hi guys. So I found out the (very) hard way that bupe CAN cause precip. w/d. But what can I do once it started? I'm planning on taking 2 mgs by hour 36 without opioids. I've done this, and I felt like I was going through precip. w/d. Was I? I recently read that the way to overcome or beat precip w/d is to take more bupe. Is this true? Any help is greatly appreciated. Thanks


Top
 Profile  
 
PostPosted: Mon Mar 19, 2018 1:20 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Thu Feb 15, 2018 2:28 pm
Posts: 129
Ello, long time addict!


So I'm pretty new here & I've never had to go through precipitated withdrawal... But what I do know is that smoking weed helps A LOT. I don't know if you're a smoker or not, but I know for a fact that Mary Jane definitely helps during withdrawal! Also, take a lot of hot baths. The hot water should soothe your muscles & the annoying restless leg syndrome. Also try not to stress over anything at all, just relax & keep in mind that you WILL overcome this & ignore everyone in the world until you take your dose! I hope this helps! PM me anytime if you ever need to talk to anyone.



Love,

Ash

_________________
I may not have all what I want, but thank GOD I know how that I have all that I need.


Top
 Profile  
 
PostPosted: Tue Mar 20, 2018 8:40 am 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2691
Location: Tennessee
If someone is having precipitated withdrawal, if they continue dosing their prescribed dose (not just taking more and more, just the prescribed amount) they will finally go away. Some ppl tend to go bk out and take their drug of choice when this happens and that's only delaying the process. The best thing to do is just keep dosing like ur doctor prescribed.

Some ppl report PW only lasting a short amount of time. What opiate were u withdrawing from before u took the suboxone & how long did u wait?

_________________
Jennifer


Top
 Profile  
 
PostPosted: Tue Mar 20, 2018 8:43 am 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2691
Location: Tennessee
One more thing...... are u sure ur taking enough suboxone to cover ur tolerance? What opiate are u coming off of and what dose of bupe are u taking? Could it be that maybe ur just not taking enough to feel better? Or is it for sure PW? Give us a little more info :)

_________________
Jennifer


Top
 Profile  
 
PostPosted: Tue Mar 20, 2018 11:12 am 
Offline
Average Poster
Average Poster

Joined: Tue Jul 25, 2017 6:33 pm
Posts: 4
Coming off heroin. 2 Bundles dat. I got the subs off the street. 41 hrs without dope. Am i undermedicated?


Top
 Profile  
 
PostPosted: Tue Mar 20, 2018 12:42 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Thu Feb 15, 2018 2:28 pm
Posts: 129
In my opinion, yes... Why don't you try taking another 2mgs? It will wipe out the precipitated withdrawal & have you feeling better in no time! Whatever you do though, please don't relapsed! We have some truly amazing people here that know how to give the right words & advice when needed! I really hope you make it through this & remember that we're always here!


Love,

Ash

_________________
I may not have all what I want, but thank GOD I know how that I have all that I need.


Top
 Profile  
 
PostPosted: Wed Mar 21, 2018 11:58 am 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2691
Location: Tennessee
I never did heroin, so I don't know how much 2 bundles is.... but I'm assuming it's on the higher side of tolerance levels. If that's the case then 2mg is not enough. 2mg won't even put ya over the ceiling level (which is 4-6mg in my opinion). Taking enough suboxone to put u over the ceiling level will keep u from getting sick between doses and cover any cravings u may have.

In my opinion 2mg isn't enough for ur tolerance. U definitely need to be taking a higher dose.

A couple of things ppl transitioning from heroin to suboxone have to be aware of...... first, is the possibility that ur heroin may have had fentanyl in it. Do u know if the H u were taking had fentanyl in it? If so, u may experience precipitated withdrawal because fentanyl lasts so long in ur system. Even if u get PW, if u keep dosing ur daily dose, it will go away. It may not be pleasant in the beginning but it will go away.

The second thing is that sometimes ppl who are coming off heroin to suboxone, it can take a little longer to feel the relief of withdrawal symptoms because ur tolerance can be so high. I think Dr. Junig (founder of this forum) calls it tolerance mismatch. That's just where ur tolerance is high and it's going to take a small amount of time to adjust to suboxone. Again, if u keep dosing ur daily dose, u will adjust.

I'm just throwing out some possibilities as to why ur still not feeling better yet. But one thing I know for sure is that 2mg isn't enough. U need a higher dose no matter what for the tolerance that u have. I know u said u don't have a doctor, I truly hope u will consider finding one so u don't have to do this alone. I know it's expensive and not everyone has this option, but if at all possible, please think about it. U don't want to have to trust others to get ur medicine. You've came this far and I know u can do this!!!!

_________________
Jennifer


Top
 Profile  
 
PostPosted: Thu Mar 22, 2018 1:23 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Thu Feb 15, 2018 2:28 pm
Posts: 129
I agree with Jenn, just like her, I never did heroin as my drug of choice was any kind of painkiller. But just the word bundle alone means allot. You definitely need to up your dose. Maybe try 4 mgs? I hope you find your correct dose & that you're no longer in precipitated withdrawal! I couldn't imagine that :(

Let us know how you're doing!


Love,
Ash

_________________
I may not have all what I want, but thank GOD I know how that I have all that I need.


Top
 Profile  
 
PostPosted: Tue Apr 10, 2018 9:00 pm 
Offline
Average Poster
Average Poster

Joined: Sun Apr 01, 2018 11:56 am
Posts: 4
For my case of PW my dr had me take 2 clonidine and 2 toradol every 4 hours for the next 24 hours. It was able to stop the worst parts but I was still sick. Now I was on a lot of meds. I take bentos daily for last 18 yrs and trazadone and gabapienine. I had a hard time reaching withdrawal. I guess I was also scared to try again after PW.
But make sure you feel withdrawing. Be safe with adding more suboxone as I know from reading that’s very dangerous.

I’m now on day 44 of suboxone for pain management and feel wonderful. I have life again.

I wish you the very best.


Top
 Profile  
 
   
PostPosted: Wed Apr 11, 2018 12:26 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4427
Hi Smootchie. Why would you say that taking more suboxone is very dangerous?

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Wed Apr 11, 2018 12:48 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Thu Feb 15, 2018 2:28 pm
Posts: 129
Hey Smootchie!


Love the name! I also gotta ask this question. Why would taking more Suboxone be dangerous? & Could you show me where you read that it was dangerous?




Ash

_________________
I may not have all what I want, but thank GOD I know how that I have all that I need.


Top
 Profile  
 
PostPosted: Thu Apr 12, 2018 2:03 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4427
The reason we are asking is that only opiate naive people are in danger of taking too much buprenorphine. And as someone taking plenty of opiates, you would never be in danger from taking an extra amount unless you start adding alcohol, benzodiazepines, or another respiratory depressant. The cool thing about buprenorphine is that it has a ceiling limit on its effects. So, as long as your brain is used to opioids, adding more suboxone is not dangerous at all.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 12 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group